# SDR UIEA2022050600445

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE  STRUT  #2  INBOARD  SIDE, THE PROSV  ACCESS DOOR  IS  LIFTED IN  CLOSE POSITION. SECURED #2 ENG I/B PROSOV ACCESS DOOR IAW B767-300 SRM 51-40-02 )
